Tae-Hyung LIM


On Some Properties of M-Ary Sidel'nikov Sequences
Jung-Soo CHUNG Young-Sik KIM Tae-Hyung LIM Jong-Seon NO Habong CHUNG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/01/01
Vol. E92-A  No. 1  pp. 342-345
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
autocorrelationautocorrelation distributionscyclotomic numberM-ary sequencesSidel'nikov sequences
 Summary | Full Text:PDF(87.9KB)